# SDR REXA2022061001156

- Difficulty date: May 5, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Part number: CN6242061905
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND UPPER TRANS COWL LATCH DOOR AND DOOR CUT OUT IS CHAFED.	REMOVED AND REPLACED LATCH DOOR CUT OUT IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-13-001-001-A01 AND BOMBARDIER REO 670-54-21-1207.
